About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 672543, 8 pages
http://dx.doi.org/10.1155/2012/672543
Research Article

Uniqueness of Positive Solutions for a Perturbed Fractional Differential Equation

Department of Mathematics, Business College of Shanxi University, Shanxi, Taiyuan 030031, China

Received 29 September 2012; Accepted 1 November 2012

Academic Editor: To Ma

Copyright © 2012 Chen Yang and Jieming Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are concerned with the existence and uniqueness of positive solutions for the following nonlinear perturbed fractional two-point boundary value problem: , , , , , where is the standard Riemann-Liouville fractional derivative. Our analysis relies on a fixed-point theorem of generalized concave operators. An example is given to illustrate the main result.